MathSciNet Relay Station
MathSciNet bibliographic data
MR245916 34.45
Yorke, James A. Periods of periodic solutions and the Lipschitz constant. Proc. Amer. Math. Soc. 22 1969 509–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement